# SDR DALA2020011600341

- Difficulty date: January 12, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 11,971 hours, 4,294 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3862 CTR TANK FUEL PUMPS ON AND LOW PRESSURE LIGHT CAME ON AS NORMAL. THE MASTER CAUTION AND FUEL LIGHT ALSO AS NORMAL BUT WAS ACCOMPANIED BY A FIRE WARNING LIGHT (NOT NORMAL). THERE WAS NO BELL NOR ANY INDICATION OF A FIRE ANYWHERE. CORRECTIVE ACTION: BITE TEST OF ENG/APU FDCM PER FIM 26-10/801 PASSED. ENG FIRE DET OPS TEST PER AMM 26-11-00 PASSED.
